Aa
A
A
Close
Avatar universal
thin lineing???
i had a vagina ultrasound done. not to sure the other word for it....lol. but anyway they showed me on the tv that my uterine lineing is really really thin, i didnt ask at the time but wut does that mean anyway? i have to take clomid for periods that are really late im talking 4 years late, and they also seen my ovaries and they said that they see eggs in there, lots of them but the prob is there sleeping, i have something called sleeping ovaries thats why im on clomid, so wut does this all mean anyway, i was to shocked to actually ask questions knowing he said that sleeping ovaries are rare and i have to be the one to have it and yet i want kids so bad....sorry its so long.... thanks
Cancel
2 Answers
Page 1 of 1
Avatar universal
A thin lining makes it difficult for an egg to implant in your uterus. One of the side effects of Clomid is that it thins your lining, which is why doctors like to monitor you while you are on the medication. I want to say that my doctor said a thickness of 7mm or above is considered adequate (but I am not totally sure). If your lining is too thick, that can also prevent implantation. When I was on Clomid, it thinned my lining and they put me on Estrogen patches to help me build up my lining. Did your doctor say anything about adding Estrogen? It is something you can ask about at least. Hope that helps. Good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
he didnt say nothing about estrogen,im on clomid this month but took my 5 pills already. and still no period my last day was 3 days ago,so im hopeing to see my period, he said if i dont ovulate this month then i have to take it another 2 months and if nothing then  he`s going to up the dose, im charting my temp every morning, so im hoping to ovulate this month, thing is i dont understand why he put me on clomid if its hard to get prego if u have thin lineing and yet the effect of clomid thins ur lineing, how long should i actually be taking clmid for? and how long if it works can i see my period? i had this really sharp pain 2 days after i took my second pill, like i was in labor, it was a few inches under my belly button, i wonder wut that was about? it happens 2 during the night, lasted for about a minute then ended had another pain 15 mins later lasted a minute then that was it. so thanks again
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
973741 tn?1342346373
Blank
KTowne, and Des_a_rae commented on KTowne's status
5 hrs ago
Avatar universal
Blank
WCindy commented on My Surgery... Sternoc...
14 hrs ago
982214 tn?1471458381
Blank
krichar commented on photo
17 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA
Women's Health Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA